# SDR YENA2019062720345

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 6609
- Aircraft time: 16,555 hours, 5,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1152,  R1 DOOR 1R EMERGENCY ESCAPE SLIDE COVER HAS SEAL HANGING DOWN FROM UNDERNEATH; ADJUSTED R1 DOOR SLIDE COVER STRAPS IAW AMM 25-62-00.
